zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence of mild solutions for abstract semilinear evolution equations in Banach spaces. (English) Zbl 1235.34174

Summary: The nonlocal initial value problem,

x ' (t)=Ax(t)+f(t,x(t)),tI=[0,1],x(0)=g(x),

where A is the infinitesimal generator of a strongly continuous semigroup of bounded linear operators (i.e. C 0 -semigroup) T(t) in Banach space X, and f:I×XX, g:C([0,1];X)X are given X-valued functions.

MSC:
34G20Nonlinear ODE in abstract spaces
34A12Initial value problems for ODE, existence, uniqueness, etc. of solutions
47N20Applications of operator theory to differential and integral equations
References:
[1]Byszewski, L.: Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem, J. math. Anal. appl. 162, 494-505 (1991) · Zbl 0748.34040 · doi:10.1016/0022-247X(91)90164-U
[2]Byszewski, L.: Existence and uniqueness of solutions of semilinear evolution nonlocal Cauchy problem, Zesz. nauk. Pol rzes. Mat. fiz. 18, 109-112 (1993)
[3]Byszewski, L.; Lakshmikantham, V.: Theorems about the existence and uniqueness of a solutions of nonlocal Cauchy problem in a Banach space, Appl. anal. 40, 11-19 (1990) · Zbl 0694.34001 · doi:10.1080/00036819008839989
[4]Ntouyas, S.; Tsamotas, P.: Global existence for semilinear evolution equations with nonlocal conditions, J. math. Anal. appl. 210, 679-687 (1997) · Zbl 0884.34069 · doi:10.1006/jmaa.1997.5425
[5]Ntouyas, S.; Tsamotas, P.: Global existence for semilinear integrodifferential equations with delay and nonlocal conditions, Anal. appl. 64, 99-105 (1997) · Zbl 0874.35126 · doi:10.1080/00036819708840525
[6]Xue, X.: Existence of solutions for semilinear nonlocal Cauchy problems in Banach spaces, Elec. J. Differential equations 64, 1-7 (2005) · Zbl 1075.34051 · doi:emis:journals/EJDE/Volumes/2005/64/abstr.html
[7]Fan, Z.; Dong, Q.; Li, G.: Semilinear differential equations with nonlocal conditions in Banach spaces, Inter. J. Nonlinear sci. 2, 131-139 (2006)
[8]Banas, J.; Goebel, K.: Measure of noncompactness in Banach spaces, Lecture notes in pure and applied math 60 (1980) · Zbl 0441.47056
[9]Mönch, H.: Boundary value problems for nonlinear ordinary differential equations of second order in Banach spaces, Nonlinear anal. TMA 4, 985-999 (1980) · Zbl 0462.34041 · doi:10.1016/0362-546X(80)90010-3
[10]Xue, X.: Semilinear nonlocal differential equations with measure of noncompactness in Banach spaces, J. Nanjing univ. Math. big. 24, 264-276 (2007) · Zbl 1174.34046
[11]Bothe, D.: Multivalued perturbation of m-accretive differential inclusions, Israel J. Math. 108, 109-138 (1998) · Zbl 0922.47048 · doi:10.1007/BF02783044
[12]Zhang, X.; Liu, L. S.; Wu, C. X.: Global solutions of nonlinear second-order inpulsive integro-differential equations of mixed type in Banach spaces, Nonlinear anal. 67, 2335-2349 (2007) · Zbl 1121.45004 · doi:10.1016/j.na.2006.08.033
[13]Liu, L. S.; Guo, F.; Wu, C. X.; Wu, Y. H.: Existence theorems of global solutions for nonlinear Volterra type integral equations in Banach spaces, J. math. Anal. appl. 309, 638-649 (2005) · Zbl 1080.45005 · doi:10.1016/j.jmaa.2004.10.069
[14]Pazy, A.: Semigroups of linear operators and applications to partial differential equations, (1983)